Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

despite the spots/blemishes, the over tone of my face is much redder than the skin of that on my arm/chest for example.

it's not due to sun exposure/tanning.

i'm not sure if its just general irritation or what..

what do you think the chances are of accutane returning my face to a less dramatic shade?

it doesn't look abnormal when im clothed, but in contrast to my neck and chest when i look in the mirror in the evening/morning it's very pronounced.

Share this post


Link to post
Share on other sites

I have the same problem, red face and pale everywhere else!

Not sure about accutane as I haven't tried it.

I have accepted that my face will always be red, and have learnt to deal with it. I think acne has done way too much damage to me for my face to go the same colour as my chest.

Share this post


Link to post
Share on other sites

It's common, we call it "Tane-burn" because it looks like a sunburn. I successfully controlled mine with a Clinique product called 'Exceptionally Soothing Cream for Upset Skin" which i used as a moisturizer (a little goes a long way, which is good because it's expensive).

After Accutane most of the redness is gone, although i still have some pink across my cheeks and nose which i think may be early rosacea.

Share this post


Link to post
Share on other sites
Guest ThereIsHope

I bought the aveeno ultra calming moisterizer...............is that any good?? :wacko:

Share this post


Link to post
Share on other sites

despite the spots/blemishes, the over tone of my face is much redder than the skin of that on my arm/chest for example.

it's not due to sun exposure/tanning.

i'm not sure if its just general irritation or what..

what do you think the chances are of accutane returning my face to a less dramatic shade?

it doesn't look abnormal when im clothed, but in contrast to my neck and chest when i look in the mirror in the evening/morning it's very pronounced.

I'm confused...are you on tane now? Is that what you are blaming the redness on? Or is your face red from acne, and you are hoping accutane will make it better?

Either way, I'm using all of the Aveeno "Ultra Calming" products and they are working great for me. It has really helped from the redness that was caused by accutane.

Share this post


Link to post
Share on other sites

I bought the aveeno ultra calming moisterizer...............is that any good?? :wacko:

I'm not on accutane yet, but I use the aveeno stuff on my neck after shaving (it gets VERY irritated...wish I knew why) and it works well for me. A little goes a long way.

Share this post


Link to post
Share on other sites
I bought the aveeno ultra calming moisterizer...............is that any good??

I tried it but couldn't tolerate it - it has a chemical SPF in it that i'm sensitive to. I also found it to be really greasy feeling.

Share this post


Link to post
Share on other sites

It's common, we call it "Tane-burn" because it looks like a sunburn.

no, to clarify, i've had this redness of the face for ages before accutane.

i'm wondering if, along with my acne, the accutane might reduce the overall redness of my face.

i started accutane last week.

Share this post


Link to post
Share on other sites

Well no, Accutane is likely to make it worse while you are taking the med. It should return to more or less normal about a month after the course is over. I also had this redness before my course (although i had so many damn cysts that i thought it was just a lot of leftover inflammation). I'm sorry to say, but it was significantly worse during my course (although you might get lucky of course). I still have it now but it's faded to a sort of pink color like when a sunburn peels off. I think the Green Cream has helped it a lot, but if it doesn't resolve pretty well within the next 4-6 months, i'll probably go back to my derm and ask if it's rosacea.

Share this post


Link to post
Share on other sites

Could be rosacea, WeatherChangesMoods. Mine gets worse when I use topical retinoids, so since I've been on accutane and off the topicals, it looks better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×